Wounded Vet needs help!! any company reps???

  1. Registered User
    Frtdrmrose7's Avatar
    Join Date
    Sep 2007
    Posts
    54
    Answers
    0

    Wounded Vet needs help!! any company reps???


    I am 36 6'5 now 250 lbs and was wounded in Afghanistan last year. Previous I was 220 and in the gym every chance I could, Cardio was up and ran 7-10 miles everyother day. I now have a moderate brain injury and other physical limitations now. I am currently suffering extreme muscle fatigue after just a short walk etc. My doctor had my bloodwork done and my Testosterone level came back at only 113 and my Thyroid is at .62 (which I am told .60 is the bottom of the scale)they said it is common for the Pituitary, Thyroid gland to shut down after something like this. I am trying to get fit again but cannot get past this muscle failure that lasts for days after any exertion. Basically I am looking for a company rep who may suggest some program to me to up my testosterone, energy, and drop some weight I have put on since because of the injury. (and for those wondering yes I have been through physical Rehab with no improvements) I have spoken to my doctor about trying this and she said ok as long as I discuss the products i will be using with her before hand.

  2. Registered User
    MidwestBeast's Avatar
    Stats
    6'1"  228 lbs.
    Join Date
    May 2010
    Age
    29
    Posts
    10,037
    Answers
    0


    I'm sorry to hear about this, man. And thank you for your service.

    To be honest, those number sound like they'll need to be addressed with RX strength means; not OTC. When you say thyroid at .62 what level are you referring to? I have hypothyroidism and the higher the TSH number, the lower the activity (e.g. being fat), whereas a lower TSH = higher activity thyroid (e.g. being rail thin). The numbers I had for that were 0.4 - 4.5 being normal TSH (though my endo said he feels 0.3 - 3.0 is a better description of normal).

    As far as the test levels, I would think TRT or HRT with some testosterone cyp would be the route to go.

    I'm sure some guys with more experience on that side could offer more advice, too.

    I'm happy to help however I can, though admittedly I'm not as knowledgeable in the TRT/HRT areas yet.
    Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
    EvoMuse Rep | This is what we've been workin on... | Inspire to Evolve
  3. Banned
    pigpen75's Avatar
    Stats
    5'8"  201 lbs.
    Join Date
    May 2009
    Posts
    668
    Answers
    0


    Quote Originally Posted by Frtdrmrose7 View Post
    I am 36 6'5 now 250 lbs and was wounded in Afghanistan last year. Previous I was 220 and in the gym every chance I could, Cardio was up and ran 7-10 miles everyother day. I now have a moderate brain injury and other physical limitations now. I am currently suffering extreme muscle fatigue after just a short walk etc. My doctor had my bloodwork done and my Testosterone level came back at only 113 and my Thyroid is at .62 (which I am told .60 is the bottom of the scale)they said it is common for the Pituitary, Thyroid gland to shut down after something like this. I am trying to get fit again but cannot get past this muscle failure that lasts for days after any exertion. Basically I am looking for a company rep who may suggest some program to me to up my testosterone, energy, and drop some weight I have put on since because of the injury. (ad for those wondering yes I have been through physical Rehab with no improvements) I have spoken to my doctor about trying this and she said ok as long as I discuss the products i will be using with her before hand.
    Thanks for your service. Like the above mentioned you need real meds not vitamins. You wouldnt take your car to jiffylube if you blew a head gasket. That's what insurance is for make them pay for it, if your current dr doesnt agree get a new one
    •   
       

  4. Registered User
    MidwestBeast's Avatar
    Stats
    6'1"  228 lbs.
    Join Date
    May 2010
    Age
    29
    Posts
    10,037
    Answers
    0


    Quote Originally Posted by pigpen75 View Post
    if your current dr doesnt agree get a new one
    Couldn't agree more with this.

    I've been having a heck of a time dealing with this lately. Just for example: I found out I have hypothyroidism, so they put me on 50mcg Synthroid/day. It takes 6 weeks for levels to stabilize, so that's when blood work is done. The blood work showed a drop into "normal" range, but I didn't lose a single pound in those 6 weeks and I had reduced calories even more from where they'd been (which was still lower than it should've had to be for what my BMR should have been)...They wanted me to stay on for another 3 months and then come back in for more blood work. That doesn't work for me; so I sought an endocrinologist in a bigger city and he bumped my dosage from 50 to 112. Still haven't noticed any benefit, yet, but he's actively trying to help me.

    You definitely need a doctor who will work with you, who trusts you and who you trust and feel comfortable with.
    Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
    EvoMuse Rep | This is what we've been workin on... | Inspire to Evolve
  5. Registered User
    malleus25's Avatar
    Stats
    5'9"  205 lbs.
    Join Date
    Feb 2011
    Age
    30
    Posts
    670
    Answers
    0


    The VA can really help with this. Get with you OIE/OEF cordinator and ask for an appointment with primary for consul to endo. If this does not work get with a patient advocate or DAV they get things moving.



    That you for your service.
    "I am legally blind and if I can Squat,deadlift and over all get myself to the gym then anyone can get their a$$ in gear and get strong!!"-me





  6. Registered User
    Frtdrmrose7's Avatar
    Join Date
    Sep 2007
    Posts
    54
    Answers
    0


    Appreciate the advice, doctor is starting me on test enanthate uspi
  7. Registered User
    RoadBlocK's Avatar
    Join Date
    Jul 2006
    Posts
    3,210
    Answers
    0


    Quote Originally Posted by Frtdrmrose7 View Post
    Appreciate the advice, doctor is starting me on test enanthate uspi
    Thats a start.

    Take a look over in this part of the forum, these guys really are very knowledgeable and can probably help you alot.

    http://anabolicminds.com/forum/male-anti-aging/
    PHF Anabolic Trinity Epistane, Trenavar, and Mentabolan - Available Now!!
    Celtic Labs-Trestobol, HaloMass, Celitren, Ostabal and more Available Now!!
    PHF Rep/Celtic labs

  8. Registered User
    Frtdrmrose7's Avatar
    Join Date
    Sep 2007
    Posts
    54
    Answers
    0


    Ok, I am back now and my TEST levels are in the mid 600's now and I am still giving myself a weekly injection of TEST Euthnante 1ML. My question is now I am going to start working out and am still waiting for the V.A to pick me up so i can get back to an Endocrinologist and get more extensive care, but I am concerned about developing GYNO with the weekly TEST injections. I have a few bottles of FORMODROL (PCT) left from before my injury, would something like this function like clomid and help block excess estrogen production? if not does anyone know of anything I can get OTC until I get back into the ENDO Dr? I appreciate all the help (and BTW for all those who assisted me in getting my last Dr on board with proper TEST dosing I appreciate it I have never felt better). Also I am going to start high intensity cardio training about 40 min a day will these injections help me or hamper my ability to regain much of the fitness I have lost? any recommendations is appreciated.
  9. Registered User
    MidwestBeast's Avatar
    Stats
    6'1"  228 lbs.
    Join Date
    May 2010
    Age
    29
    Posts
    10,037
    Answers
    0


    If you're stuck going OTC, I'd look into research chems, first, and look into some aromisin or arimidex. If that's not an option for whatever reason, you could look at Erase or Formastanzol. I don't know for sure, but I would think that Formadrol would have to be pretty high dosed.
    Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
    EvoMuse Rep | This is what we've been workin on... | Inspire to Evolve
  10. Registered User
    andrew732's Avatar
    Join Date
    Jun 2008
    Posts
    5,422
    Answers
    0


    If his estrogen is not high then he should not touch an AI, like others said go see an Endo to get these hormones of yours straightened out.
  11. The BPS Rep
    Board Sponsor
    Resolve's Avatar
    Stats
    6'4"  280 lbs.
    Join Date
    Apr 2008
    Posts
    8,066
    Answers
    0


    HRT is definitely what you need. Best of luck!
    Bulk Performance Solutions
    --No Proprietary Blends, All Performance--

    ***NOW @ NP***
  12. Registered User
    oufinny's Avatar
    Stats
    6'0"  218 lbs.
    Join Date
    May 2009
    Age
    32
    Posts
    5,941
    Answers
    0


    I wouldn't worry about estrogen levels unless you are showing signs then you could add in a low dose of Erase by PES, it won't put them way down but keep it from getting high. What Andrew said is right though, an Endo can prescribe you with medication that is best and can do testing to make sure you are on the right dose as well. Work with the VA, you deserve to be treated properly being a veteran!!!
    If my direct and cynical approach bothers you, just ignore it. I'm just saying what you need to hear ;).
  •   

      
     

Similar Forum Threads

  1. Green namers=company reps, what happened?
    By ersatz in forum General Chat
    Replies: 43
    Last Post: 05-06-2008, 09:47 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in